Acta Mathematica, 2017

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (13 articles)

Volume 218, Issue 1

[1] Tits geometry and positive curvature

Fuquan Fang Capital Normal University Karsten Grove University of Notre Dame Gudlaugur Thorbergsson Universitat zu Koln

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43001

Best Paper Award in 2018

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:38:45 uploaded by actaadmin ] [ 412 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A hyper-Kahler compactification of the intermediate Jacobian fibration associated with a cubic 4-foldt

Radu Laza Stony Brook University Giulia Sacca Stony Brook University Claire Voisin College de France

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43002

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:44:50 uploaded by actaadmin ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Equivariant Dirac operators and differentiable geometric invariant theory

Paul-Emile Paradan Institut Montpellierain A. Grothendieck Michele Vergne Institut de Mathematiques de Jussieu

mathscidoc:1803.43003

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:47:34 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 218, Issue 2

[1] Hitchin characters and geodesic laminations

Francis Bonahon University of Southern California Guillaume Dreyer University of Notre Dame

mathscidoc:1803.43004

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:52:08 uploaded by actaadmin ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 219, Issue 1

[1] Asymptotic behavior of flows by powers of the Gaussian curvature

Simon Brendle Columbia University Kyeongsu Choi Columbia University Panagiota Daskalopoulos Columbia University

Differential Geometry mathscidoc:1911.43012

Acta Mathematica, 219, (1), 1 – 16, 2017
[ Download ] [ 2019-11-26 15:47:23 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Correction to “On the density of geometrically finite Kleinian groups”

Jeffrey F. Brock Brown University Kenneth W. Bromberg University of Utah

Differential Geometry mathscidoc:1911.43013

Acta Mathematica, 219, (1), 17-19, 2017
[ Download ] [ 2019-11-26 15:53:08 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Bernstein- and Markov-type inequalities for rational functions

Sergei Kalmykov Shanghai Jiao Tong University Béla Nagy University of Szeged Vilmos Totik University of Szeged

Functional Analysis mathscidoc:1911.43014

Acta Mathematica, 219, (1), 21 – 63, 2017
[ Download ] [ 2019-11-26 15:59:47 uploaded by actaadmin ] [ 226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Singular Ricci flows I

Bruce Kleiner Courant Institute of Mathematical Sciences John Lott University of California at Berkeley

Differential Geometry mathscidoc:1911.43015

Acta Mathematica, 219, (1), 65 – 134, 2017
[ Download ] [ 2019-11-26 16:03:03 uploaded by actaadmin ] [ 236 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quantum indices and refined enumeration of real plane curves

Grigory Mikhalkin Université de Genève

Algebraic Geometry mathscidoc:1911.43016

Acta Mathematica, 219, (1), 135 – 180, 2017
[ Download ] [ 2019-11-26 16:07:15 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Gauduchon metrics with prescribed volume form

Gábor Székelyhidi University of Notre Dame Valentino Tosatti Northwestern University Ben Weinkove Northwestern University

Differential Geometry mathscidoc:1911.43017

Acta Mathematica, 219, (1), 181 – 211, 2017
[ Download ] [ 2019-11-26 16:09:41 uploaded by actaadmin ] [ 312 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 219, Issue 2

[1] Global solutions of the gravity-capillary water-wave system in three dimensions

Yu Deng New York University Alexandru D. Ionescu Princeton University Benoît Pausader Princeton University Fabio Pusateri Princeton University

Analysis of PDEs mathscidoc:1911.43018

Acta Mathematica, 219, (2), 213 – 402, 2017
[ Download ] [ 2019-11-26 16:18:45 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved